Alert archive / Kansas / Red Flag Warnings in 2025

Red Flag Warning 3, NWS Topeka, KS

March 13, 202523 counties in Kansas

NWS Topeka, KS issued this red flag warning at Mar 13, 2025, 1:49 PM CDT for 23 counties in Kansas. It took effect at Mar 14, 2025, 10:00 AM CDT. It was in force for 10 hr. 23 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 13, 2025, 1:49 PM CDT (18:49 UTC)
In effect from
Mar 14, 2025, 10:00 AM CDT
Expired
Mar 14, 2025, 8:00 PM CDT
In force
10 hr
Issued by
NWS Topeka, KS
All 23 counties

Anderson County, KS, Brown County, KS, Clay County, KS, Cloud County, KS, Coffey County, KS, Dickinson County, KS, Douglas County, KS, Franklin County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Osage County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 16 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 1:51 PM CDTNON-TSTM WND GST 605 Nnw Olpe, KSKEMP.
Mar 14, 2:53 PM CDTNON-TSTM WND GST 591 Wsw Berryton, KSASOS station KFOE Topeka Forbes.
Mar 14, 2:55 PM CDTNON-TSTM WND GST 593 Nne Princeton, KSAWOS station KOWI Ottawa.
Mar 14, 3:00 PM CDTNON-TSTM WND GST 602 Ne Ogden, KSASOS station KMHK Manhattan.
Mar 14, 3:00 PM CDTNON-TSTM WND DMG1 E Mclouth, KSEM sent pictures of a collapsed barn. Time estimated. Delayed report.
Mar 14, 3:00 PM CDTNON-TSTM WND DMG5 Wnw Valley Falls, KSEM sent pictures of damage to a building and 3 power poles snapped from flying debris. Delayed report.
Mar 14, 3:09 PM CDTNON-TSTM WND DMGEmporia, KSSeveral power lines down and outages across Emporia and the county.
Mar 14, 3:11 PM CDTNON-TSTM WND GST 652 E Clay Center, KSMesonet station EW5822 Clay Center.
Mar 14, 3:15 PM CDTNON-TSTM WND GST 593 N New Strawn, KSAWOS station KUKL Burlington.
Mar 14, 3:20 PM CDTNON-TSTM WND GST 632 E Clay Center, KSMesonet station EW5822 Clay Center.
Mar 14, 3:25 PM CDTNON-TSTM WND GST 641 Wsw Berryton, KSASOS station KFOE Topeka Forbes.
Mar 14, 3:30 PM CDTNON-TSTM WND GST 602 Ne Saint Marys, KSMesonet station DW0314 Saint Marys.
Mar 14, 3:35 PM CDTNON-TSTM WND GST 603 Nne Princeton, KSAWOS station KOWI Ottawa.
Mar 14, 3:52 PM CDTNON-TSTM WND GST 615 Nne Lawrence, KSASOS station KLWC Lawrence.
Mar 14, 4:15 PM CDTNON-TSTM WND GST 603 N New Strawn, KSAWOS station KUKL Burlington.
Mar 14, 4:22 PM CDTNON-TSTM WND DMGBurlington, KSSocial media report of roof peeled off the back of Burlington auto parts store.
Mar 14, 4:24 PM CDTNON-TSTM WND GST 312 Nnw Everest, KSMesonet station UP828 2.5 N Everest (UPR).
Mar 14, 4:24 PM CDTNON-TSTM WND GST 642 Nnw Everest, KSCorrects previous non-tstm wnd gst report from 2 NNW Everest. Mesonet station UP828 2.5 N Everest (UPR).
Mar 14, 4:33 PM CDTNON-TSTM WND GST 623 Ene Topeka, KSASOS station KTOP Topeka.
Mar 14, 4:53 PM CDTNON-TSTM WND GST 611 Wsw Berryton, KSASOS station KFOE Topeka Forbes.
Mar 14, 4:55 PM CDTNON-TSTM WND GST 622 Sse Concordia, KSASOS station KCNK Concordia.
Mar 14, 5:05 PM CDTNON-TSTM WND GST 771 W Burlington, KSEM received report from personal weather station. Delayed report.
Mar 14, 5:20 PM CDTNON-TSTM WND GST 715 Nne Lawrence, KSASOS station KLWC Lawrence.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 6.8 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2025-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2025-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2100 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-57 m²/s²
0-3 km storm-relative helicity
-56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

310 
WWUS83 KTOP 131849
RFWTOP

URGENT - FIRE WEATHER MESSAGE
National Weather Service Topeka KS
149 PM CDT Thu Mar 13 2025

KSZ021>024-026-034>040-054>056-058-059-141200-
/O.UPG.KTOP.FW.A.0002.250314T1500Z-250315T0100Z/
/O.NEW.KTOP.FW.W.0003.250314T1500Z-250315T0100Z/
Clay-Riley-Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-
Morris-Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-
Anderson-
149 PM CDT Thu Mar 13 2025

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY FOR
VERY GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR THE
ENTIRE AREA...

The National Weather Service in Topeka has issued a Red Flag
Warning, which is in effect from 10 AM to 8 PM CDT Friday. The 
Fire Weather Watch is no longer in effect.

* AFFECTED AREA...Fire Weather Zone 021 Clay, Fire Weather Zone 
  022 Riley, Fire Weather Zone 023 Pottawatomie, Fire Weather 
  Zone 024 Jackson, Fire Weather Zone 026 Jefferson, Fire 
  Weather Zone 034 Ottawa, Fire Weather Zone 035 Dickinson, Fire 
  Weather Zone 036 Geary, Fire Weather Zone 037 Morris, Fire 
  Weather Zone 038 Wabaunsee, Fire Weather Zone 039 Shawnee, 
  Fire Weather Zone 040 Douglas, Fire Weather Zone 054 Lyon, 
  Fire Weather Zone 055 Osage, Fire Weather Zone 056 Franklin, 
  Fire Weather Zone 058 Coffey and Fire Weather Zone 059 
  Anderson.

* TIMING...From 10 AM to 8 PM CDT Friday.

* WINDS...South 30 to 40 mph with gusts up to 55 mph.

* RELATIVE HUMIDITY...As low as 18 percent.

* IMPACTS...Any fire that develops will catch and spread quickly.
  Outdoor burning should be postponed until conditions improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

KSZ008>012-020-141200-
/O.NEW.KTOP.FW.W.0003.250314T1500Z-250315T0100Z/
Republic-Washington-Marshall-Nemaha-Brown-Cloud-
149 PM CDT Thu Mar 13 2025

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY FOR
VERY GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR THE
ENTIRE AREA...

The National Weather Service in Topeka has issued a Red Flag
Warning, which is in effect from 10 AM to 8 PM CDT Friday.

* AFFECTED AREA...Fire Weather Zone 008 Republic, Fire Weather 
  Zone 009 Washington, Fire Weather Zone 010 Marshall, Fire 
  Weather Zone 011 Nemaha, Fire Weather Zone 012 Brown and Fire 
  Weather Zone 020 Cloud.

* TIMING...From 10 AM to 8 PM CDT Friday.

* WINDS...South 25 to 35 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* IMPACTS...Any fire that develops will catch and spread quickly.
  Outdoor burning should be postponed until conditions improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
3 follow-up statements
250 
WWUS83 KTOP 140905
RFWTOP

URGENT - FIRE WEATHER MESSAGE
National Weather Service Topeka KS
405 AM CDT Fri Mar 14 2025

KSZ008>012-020>024-026-034>040-054>056-058-059-150100-
/O.CON.KTOP.FW.W.0003.250314T1500Z-250315T0100Z/
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
405 AM CDT Fri Mar 14 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM CDT THIS EVENING FOR VERY STRONG WINDS, LOW RELATIVE
HUMIDITY, AND DRY FUELS FOR NORTH CENTRAL, NORTHEAST, AND EAST
CENTRAL KANSAS...

* AFFECTED AREA...Fire Weather Zone 008 Republic, Fire Weather 
  Zone 009 Washington, Fire Weather Zone 010 Marshall, Fire 
  Weather Zone 011 Nemaha, Fire Weather Zone 012 Brown, Fire 
  Weather Zone 020 Cloud, Fire Weather Zone 021 Clay, Fire 
  Weather Zone 022 Riley, Fire Weather Zone 023 Pottawatomie, 
  Fire Weather Zone 024 Jackson, Fire Weather Zone 026 
  Jefferson, Fire Weather Zone 034 Ottawa, Fire Weather Zone 035 
  Dickinson, Fire Weather Zone 036 Geary, Fire Weather Zone 037 
  Morris, Fire Weather Zone 038 Wabaunsee, Fire Weather Zone 039 
  Shawnee, Fire Weather Zone 040 Douglas, Fire Weather Zone 054 
  Lyon, Fire Weather Zone 055 Osage, Fire Weather Zone 056 
  Franklin, Fire Weather Zone 058 Coffey and Fire Weather Zone 
  059 Anderson.

* TIMING...From 10 AM this morning to 8 PM CDT this evening.

* WINDS...South 25 to 35 mph with gusts up to 60 mph.

* RELATIVE HUMIDITY...As low as 18 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
203 
WWUS83 KTOP 141537
RFWTOP

URGENT - FIRE WEATHER MESSAGE
National Weather Service Topeka KS
1037 AM CDT Fri Mar 14 2025

KSZ008>012-020>024-026-034>040-054>056-058-059-150100-
/O.CON.KTOP.FW.W.0003.000000T0000Z-250315T0100Z/
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
1037 AM CDT Fri Mar 14 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR VERY STRONG WINDS AND LOW HUMIDITY FOR PARTS OF NORTHEAST,
NORTH CENTRAL AND EAST CENTRAL KANSAS...

* AFFECTED AREA...Fire Weather Zone 008 Republic, Fire Weather 
  Zone 009 Washington, Fire Weather Zone 010 Marshall, Fire 
  Weather Zone 011 Nemaha, Fire Weather Zone 012 Brown, Fire 
  Weather Zone 020 Cloud, Fire Weather Zone 021 Clay, Fire 
  Weather Zone 022 Riley, Fire Weather Zone 023 Pottawatomie, 
  Fire Weather Zone 024 Jackson, Fire Weather Zone 026 
  Jefferson, Fire Weather Zone 034 Ottawa, Fire Weather Zone 035 
  Dickinson, Fire Weather Zone 036 Geary, Fire Weather Zone 037 
  Morris, Fire Weather Zone 038 Wabaunsee, Fire Weather Zone 039 
  Shawnee, Fire Weather Zone 040 Douglas, Fire Weather Zone 054 
  Lyon, Fire Weather Zone 055 Osage, Fire Weather Zone 056 
  Franklin, Fire Weather Zone 058 Coffey and Fire Weather Zone 
  059 Anderson.

* TIMING...Until 8 PM CDT this evening.

* WINDS...South 20 to 35 mph with gusts up to 60 mph.

* RELATIVE HUMIDITY...As low as 18 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
872 
WWUS83 KTOP 150052
RFWTOP

URGENT - FIRE WEATHER MESSAGE
National Weather Service Topeka KS
752 PM CDT Fri Mar 14 2025


KSZ008>012-020>024-026-034>040-054>056-058-059-150200-
/O.EXP.KTOP.FW.W.0003.000000T0000Z-250315T0100Z/
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
752 PM CDT Fri Mar 14 2025

...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING FOR VERY
STRONG WINDS AND LOW HUMIDITY FOR PARTS OF NORTHEAST, NORTH
CENTRAL, AND EAST CENTRAL KANSAS...

While RH values gradually improve to around 60 percent overnight,
southwest winds remain gusty, shifting to the west and increasing
from 15 to 25 mph with gusts up to 50 mph possible overnight.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this red flag warning went out at Mar 13, 12:36 PM CDT, 1 hour 13 minutes earlier. Its key messages:

  • A few thunderstorms and dangerous fire weather conditions possible Friday.
  • High Wind Watch and Fire Weather Watch have been issued from Friday morning into Friday evening across much of central and east-central Kansas.
  • Dangerous fire weather conditions may persist through early next week with dry and breezy weather favored.
Area forecast discussion, Mar 13, 12:36 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1236 PM CDT Thu Mar 13 2025

.KEY MESSAGES...

- A few thunderstorms and dangerous fire weather conditions
  possible Friday.

- High Wind Watch and Fire Weather Watch have been issued from
  Friday morning into Friday evening across much of central and
  east-central Kansas.

- Dangerous fire weather conditions may persist through early
  next week with dry and breezy weather favored.

&&

.DISCUSSION...
Issued at 303 AM CDT Thu Mar 13 2025

All is quiet across the Plains early this morning with a shortwave moving east
across the southeast CONUS and a longwave trough, our next weather
maker, making landfall across the western US. Mid-level ridging in
between these two features will create another day of very warm
temperatures with highs in the upper 70s to low 80s.

The potent western trough quickly intensifies into a closed,
negatively titled closed low as it ejects from the Desert Southwest
into the Central Plains tonight into Friday. Rapid deepening of the
surface low over eastern Colorado will lead to a tightening pressure
gradient across the forecast area on Friday. Sustained southerly
winds of 25-35 MPH with gusts of 45-55 MPH are expected through the
daytime hours, strongest across east-central Kansas. Along with the
strong winds, very dry air will advect into the region, potentially
creating high-end fire weather conditions/high end fire weather day.
For more on this, refer to the Fire Weather section below. A Fire
Weather Watch and High Wind Watch has been issued to account for the
incoming system.

In regards to the storm potential, CAMs are suggesting enough
elevated moisture and instability being realized by late morning
into the early afternoon to support some high-based showers and
thunderstorms. Instability is progged to be weak (only a few hundred
J/kg), but inverted-V soundings within the already overall strong
wind field could generate some gusty to damaging wind gusts within
any showers or storms. As noted in the previous discussion, there is
the potential for some dry lightning given the abundance of dry air
that will be present in the low-levels.

Colder air moves in Saturday as the shortwave lifts north and east
of the area. Expect highs topping out in the mid to upper 50s
Saturday afternoon with a breezy north/northwest wind. Sunday should
see slightly warmer temperatures as low-level flow shifts back to
the south with afternoon temperatures reaching the low 60s with
ample sunshine. The upper 70s and 80s are progged to return by
Monday and Tuesday as mid level ridging builds into the central
Plains and increasing southerly flow. Minimal moisture return will
happen through Monday and Tuesday so could again see dangerous fire
conditions, especially Monday and Tuesday as winds will be stronger
than Sat/Sun.

&&

.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1234 PM CDT Thu Mar 13 2025

Wind is the main aviation concern for the 18Z period. Southerly
sfc winds will gradually increase today into tonight. An
inversion will likely keep gusts at bay overnight, but then
there will be LLWS with a 45-50kt LLJ setting up. South winds
really get going after sunrise Friday with gusts over 30 kts and
increasing into the afternoon.

&&

.FIRE WEATHER...
Issued at 303 AM CDT Thur Mar 13 2025

The potential remains for a high-end fire weather day on Friday. An
abnormally strong surface low will advance across central Kansas and
into eastern Nebraska through the day Friday with very strong winds
expected ahead of this feature. Southerly winds will increase
through the morning with sustained winds of 25-35 MPH and gusts of
40-55 MPH expected through the daytime hours. Winds will become
westerly and weaken to some extent as the surface trough moves into
the area Friday late afternoon and evening, but will increase from
the northwest as the cold front overtakes the area Friday evening
and overnight. Very dry air will also work into the region with this
system, although guidance remains varied in the track of the surface
which leads to lower confidence in exactly how low relative humidity
values will fall. Notably, the RAP and HRRR have trended much lower
the past few runs, dropping RH values in the afternoon into the
teens as they mix much deeper. Confidence in areas along and south
of I-70 to see 20 percent or lower RH values is increasing, but how
far north the lower dewpoints and RH values will go is still in
question. All that said, fuel loading is still high and should
be well cured by Friday with the warm weather today. The greatest
risk for storms should still be off to our north and east but
some virga or dry lightning could pose an added threat for
fires. With these conditions setting up during the day Friday,
burning is not advised and any fires that do ignite will be
extremely difficult to control as they will exhibit extreme and
erratic behavior.

Dry air continues to build in over the weekend with some elevated
fire concerns Saturday, mainly in north-central Kansas, as RH values
dip back down around 20 percent and winds gust around 20-30 mph.
Sunday should see the dry air again, but winds should be much
lighter. Widespread fire danger returns Monday and Tuesday as winds
increase with dry air still in place that could create dangerous
fire behavior.

&&

.CLIMATE...
Issued at 303 AM CDT Thu Mar 13 2025

Record High Temperatures for March 13:

               Record (Year)     Forecast
Topeka           83 (1918)         80
Concordia        82 (2012)         80

Record Maximum Low Temperatures for March 14:

               Record (Year)     Forecast
Topeka           63 (2012)         56
Concordia        56 (2012)         55

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Friday morning through Friday evening
for KSZ021-KSZ022-KSZ023-KSZ024-KSZ026-KSZ034-KSZ035-KSZ036-
KSZ037-KSZ038-KSZ039-KSZ040-KSZ054-KSZ055-KSZ056-KSZ058-KSZ059.
High Wind Watch from Friday morning through Friday evening for
KSZ026-KSZ039-KSZ040-KSZ054-KSZ055-KSZ056-KSZ058-KSZ059.

&&

DISCUSSION...Flanagan/Griesemer
AVIATION...Teefey
FIRE WEATHER...Flanagan/Griesemer
CLIMATE...Flanagan
Hazardous weather outlook, Mar 13, 3:20 AM CDT, 10 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
320 AM CDT Thu Mar 13 2025

KSZ008>012-020-140830-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-
320 AM CDT Thu Mar 13 2025

This Hazardous Weather Outlook is for north central Kansas and
northeast Kansas.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Winds will increase out of the south on Friday with gusts between 40
and 50 mph possible. Strong winds and low relative humidity could
create increased fire danger Friday afternoon, especially across far
southeast and east-central Kansas.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

KSZ026-039-040-054>056-058-059-140830-
Jefferson-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
320 AM CDT Thu Mar 13 2025

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...
...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

This Hazardous Weather Outlook is for east central Kansas and
northeast Kansas.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Winds will increase out of the south on Friday with gusts between 45
and 55 mph possible. Strong winds and low relative humidity could
create very high to extreme fire danger Friday afternoon, especially
across far southeast and east-central Kansas. A Fire Weather Watch
and High Wind Watch have been issued from 10 AM Friday through 8 PM
Friday.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

KSZ021>024-034>038-140830-
Clay-Riley-Pottawatomie-Jackson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-
320 AM CDT Thu Mar 13 2025

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

This Hazardous Weather Outlook is for central Kansas, east central
Kansas, north central Kansas and northeast Kansas.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Winds will increase out of the south on Friday with gusts between 40
and 50 mph possible. Strong winds and low relative humidity could
create very high to extreme fire danger Friday afternoon, especially
across far southeast and east-central Kansas. A Fire Weather Watch
have been issued from 10 AM Friday through 8 PM Friday.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 2:38 AM CDTHigh Wind WatchTOPAnderson, Coffey, Douglas, Franklin, Jefferson, Lyon and 2 more24 hr
Mar 13, 2:47 AM CDTFire Weather WatchTOPAnderson, Clay, Coffey, Dickinson, Douglas, Franklin and 11 more11 hr
Mar 13, 1:25 PM CDTWind AdvisoryTOPBrown, Clay, Cloud, Dickinson, Geary, Jackson and 9 more27 hr

Nearby

Red Flag Warnings in Kansas, 2025Every red flag warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.